Nonabelian sets with distinct k-sums

A. M. Odlyzko, W. D. Smith

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

A modified Bose-Chowla construction of sets with distinct sums of k-element subsets is presented. In infinitely many cases it yields sets with a certain multiplicative symmetry. These sets are then used to construct large sets S in certain nonabelian groups with the property that all k-letter words with letters from S are distinct.

Original languageEnglish (US)
Pages (from-to)169-177
Number of pages9
JournalDiscrete Mathematics
Volume146
Issue number1-3
DOIs
StatePublished - Nov 15 1995

Fingerprint Dive into the research topics of 'Nonabelian sets with distinct k-sums'. Together they form a unique fingerprint.

Cite this